MathSciNet Relay Station
MathSciNet bibliographic data
MR612732 (83c:34048) 34C27 (34A30 54H20)
Johnson, Russell A. Two-dimensional, almost periodic linear systems with proximal and recurrent behavior. Proc. Amer. Math. Soc. 82 (1981), no. 3, 417–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement